toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Böhm, Corrado; Tronci, Enrico doi  openurl
  Title About Systems of Equations, X-Separability, and Left-Invertibility in the lambda-Calculus Type Journal Article
  Year 1991 Publication Inf. Comput. Abbreviated Journal  
  Volume 90 Issue 1 Pages 1-32  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ infcomp91 Serial 59  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: